Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Can i take diovan capsule with autrin for high blood pressure ?

I have high blood pressure , I use 160mg Diovan per day. I was diagnosed with low iron in my blood and got Autrin capsules, 1 per day. I felt terribly ill after 3 days medication, can it be the Autrin together with the Diovan? I m 52 and a woman.
Asked On : Wed, 2 Mar 2011
Answers:  1 Views:  258
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Homeopath 's  Response
Diovan is an anti-hypertensive & Autrin is a Iron supplement to increase haemoglobin in your blood.Both these do not react in anyway.If the ill what you say was nausea or vomiting ;it can be due to acidity as Iron formulations some times cause it .Please always write detail of symptoms so that we can help you better.
Answered: Thu, 3 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor